# SDR YV3R2020081100317

- Difficulty date: July 28, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-CZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4586
- Aircraft time: 5,124 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: 0000
- Condition: Out Of Limits
- Part time: 265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED V-BELT SET IS OVERSTRETCHED BEYOND MAXIMUM LIMIT.
